Research

Convexity of Stokes waves of extreme form


Reference:

Plotnikov, P. I. and Toland, J. F., 2004. Convexity of Stokes waves of extreme form. Archive for Rational Mechanics and Analysis, 171 (3), pp. 349-416.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsPlotnikov, P. I.and Toland, J. F.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7209

Export

Actions (login required)

View Item